Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 658201, 16 pages
Research Article

A Gelfand Model for Weyl Groups of Type 𝐷2𝑛

Departmento de Matemática, Facultad de Ciencias Exactas, UNICEN, B7000 GHG, Tandil, Argentina

Received 27 March 2012; Accepted 17 April 2012

Academic Editors: H. Airault, D. Sage, A. Vourdas, and H. You

Copyright © 2012 José O. Araujo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José O. Araujo, Luis C. Maiarú, and Mauro Natale, “A Gelfand Model for Weyl Groups of Type ,” ISRN Algebra, vol. 2012, Article ID 658201, 16 pages, 2012. doi:10.5402/2012/658201